Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 7
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Brotbek, Damian 2015. Symmetric differential forms on complete intersection varieties and applications. Mathematische Annalen,


    Brotbek, Damian 2014. Hyperbolicity related problems for complete intersection varieties. Compositio Mathematica, Vol. 150, Issue. 03, p. 369.


    Pacienza, Gianluca and Rousseau, Erwan 2011. Generalized Demailly–Semple jet bundles and holomorphic mappings into complex manifolds. Journal de Mathématiques Pures et Appliquées, Vol. 96, Issue. 2, p. 109.


    Diverio, Simone Merker, Joël and Rousseau, Erwan 2010. Effective algebraic degeneracy. Inventiones mathematicae, Vol. 180, Issue. 1, p. 161.


    Diverio, Simone and Trapani, Stefano 2010. A remark on the codimension of the Green–Griffiths locus of generic projective hypersurfaces of high degree. Journal für die reine und angewandte Mathematik (Crelles Journal), Vol. 2010, Issue. 649,


    Merker, Joël 2010. Application of computational invariant theory to Kobayashi hyperbolicity and to Green–Griffiths algebraic degeneracy. Journal of Symbolic Computation, Vol. 45, Issue. 10, p. 986.


    Diverio, Simone 2009. Existence of global invariant jet differentials on projective hypersurfaces of high degree. Mathematische Annalen, Vol. 344, Issue. 2, p. 293.


    ×

Differential equations on complex projective hypersurfaces of low dimension

  • Simone Diverio (a1)
  • DOI: http://dx.doi.org/10.1112/S0010437X07003478
  • Published online: 01 July 2008
Abstract
Abstract

Let n=2,3,4,5 and let X be a smooth complex projective hypersurface of . In this paper we find an effective lower bound for the degree of X, such that every holomorphic entire curve in X must satisfy an algebraic differential equation of order k=n=dim X, and also similar bounds for order k>n. Moreover, for every integer n≥2, we show that there are no such algebraic differential equations of order k<n for a smooth hypersurface in .

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Differential equations on complex projective hypersurfaces of low dimension
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Differential equations on complex projective hypersurfaces of low dimension
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Differential equations on complex projective hypersurfaces of low dimension
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: